# SDR ASAA2016030515740

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,329 hours, 3,058 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN TEMP AT AROUND ROW 11 BECAME VERY HOT, PAX MOVING AWAY FROM HEAT. REST OF CABIN TEMP GOOD. PILOTS FOLLOWED QRH TURNED TRIM AIR SWITCH OFF. CABIN TEMP RETURNED TO NORMAL AT ROW 11 AND ENTIRE CABIN WAS COMFORTABLE TEMP. GROUNDED - YES. FOUND BOTH CABIN TEMP SENSOR FILTERS COMPLETELY CLOGGED. CLEANED BOTH CABIN TEMP SENSOR FILTERS REF B737-900 AMM 21-61-06-100-801. TURNED TRIM AIR SWITCH BACK ON. RAN PACKS & NO CABIN TEMP ANOMALIES NOTED. OPS CHECK OK. NO AUDIBLE DUCT AIR LEAKAGE/WHISTLING NOTED DURING PACK OPERATION.
